MathSciNet Relay Station
MathSciNet bibliographic data
MR1030850 (91d:32028) 32G15 (55R40 57N05 57R20)
Morita, Shigeyuki Families of Jacobian manifolds and characteristic classes of surface bundles. I. Ann. Inst. Fourier (Grenoble) 39 (1989), no. 3, 777–810.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement